Case Report: PDF OnlyChlordiazepoxide-induced Stevens-Johnson SyndromeHuang, Po-Hsuna, c, *; Tsai, Wei-Jenb, c Author Information aDivision of Cardiology, Department of Internal Medicine, Taipei, Taiwan, R.O.C. bDivision of Clinical Toxicology, Department of Medicine, Taipei Veterans General Hospital, Taipei, Taiwan, R.O.C. cNational Yang-Ming University School of Medicine, Taipei, Taiwan, R.O.C. *Correspondence to: Dr. Po-Hsun Huang, Division of Cardiology, Department of Internal Medicine, Taipei Veterans General Hospital, 201, Section 2, Shih-Pai Road, Taipei 112, Taiwan, R.O.C. E-mail: [email protected] Received: September 14, 2004 • Accepted: November 26, 2004 Journal of the Chinese Medical Association: June 2005 - Volume 68 - Issue 6 - p 276-278 doi: 10.1016/S1726-4901(09)70150-9 Metrics Abstract The causes of Stevens-Johnson syndrome (SJS) can be categorized as iatrogenic, infectious or idiopathic. Drug-induced SJS is associated with various antibiotics, anticonvulsants, and other drugs. However, no previous reports have mentioned an association between chlordiazepoxide, a benzodiazepine sedative, and SJS. Here, we present a case of SJS induced by chlordiazepoxide overdose. This case reminds us that SJS may be an adverse effect of chlordiazepoxide. Further, overdosage with benzodiazepine sedatives should be added to the list of potential causes of SJS. © 2005 by Lippincott Williams & Wilkins, Inc.